# SDR R61A2025101900472

- Difficulty date: September 29, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 21,615 hours, 15,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT WING UNDER SLAT NR 1 MULTIPLE GOUGES FOUND ON FIXED LEADING EDGE. REPAIRED GOUGES IAW EMB ETD 2025-170-929888
